# SDR UIEA2023122101009

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 94,047 hours, 15,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND RED TAG MISSING ON FIRST AID KIT( REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-64-03. NO FURTHER DEFECTS NOTED )
